# SDR GTIA2024010737738

- Difficulty date: January 5, 2024
- Submitted: January 7, 2024
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 43,181 hours, 19,738 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MEGAPHONE GREEN TEST LIGHT INOP-R&R L1 DOOR EMERGENCY MEGAPHONE IAW AMM 25-65-51-820-001-A MOC 109580 NOTIFIED A/C OK FOR SERVICE
